Some Applications of The New Integral Transform For Partial Differential Equations

  • S L Shaikh Department of Mathematics, Maulana Azad College of Arts, Science and Commerce, Aurangabad,431 001, Maharashtra, India.
Keywords: Integral Transforms, Partial Differential Equations

Abstract

In this paper we have derived Sadik transform of the partial derivatives of a function of two variables. We have demonstrated the applicability of the Sadik transform by solving some examples of partial differential equations. We have verified solutions of partial differential equations by Sadik transform with the Laplace transform and the Sumudu transform.

Downloads

Download data is not yet available.

References

Watugula G. K. (1993). A New Integral Transform to solve differential equations and control engineering problems, International Journal of Mathematical Education in science 7 Technology, 24, 409–421.

Debnath L. and Bhatta D. (2006). Integral Transform and Their Application, Second Edition, Champman & Hall/CRC.

Shaikh S. L. (2018). Introducing a New Integral Transform: SADIK Transform, American International Journal of Research in Science, Technology, Engineering & Mathematics, 22(1), 100–103.

Shaikh S. L. (2018). “Sadik Transform In Control Theory”, International Journal of Innovative Sciences & Research Technology, 3, Issue5, 396–398.

Sadikali S. and Chaudhary M. S. (2011). On A new Integral Transform and Solution of Some Integral Equations, International Journal of Pure and Applied Mathematics, 73, 299–308.

Tariff M. E. and Salih M. E. (2011). “Application of New Transform Elzaki Transform to Partial Differential Equations”, Global Journal of pure and applied Mathematics, 7(1), pp. 65–70.

Published
2018-09-06
How to Cite
S L Shaikh. (2018). Some Applications of The New Integral Transform For Partial Differential Equations. Mathematical Journal of Interdisciplinary Sciences, 7(1), 45-49. Retrieved from https://mjis.chitkara.edu.in/index.php/mjis/article/view/14
Section
Articles